Put it this way, the longer you wait to do it the less affect they'll have. You will feel them if you take two at a time like twice a day, then take something to help you sleep at night.... trust me[:I]
listen bro, ive had withdrawls many times. you should save some of the pills for a taper-down. i know its hard, sometimes i cand save one till tomorow morning.. but i know your are use to doing it several times pr day. try to go 12 hours with out a dose. then more. maybe a day and take some to sleep. if you crash cold turkey with no meds the withdrawl symptoms will start about 16-24 hours after your last dose wears off. then you get worse for about 2-3 days. then on the fourth you feel slightly better. the fifth you got a grip on everything and the sixth you should be a lot better and detoxed. i feel back and muscle aches. i feel flu symptoms and general anxiety. over the counter flu meds help. so does tylenol. muscle relaxers(perscription) like robaxin help. i take klonopin or valium to help sleep and get over the first few days. the biggest thing for me is,, its like my body has to pay for the pleaseure i got. and the withdrawls are it. so if you spread it out by tapering your last doses (highs) you will do a lot better. hang in man. a hot shower and tylenol will help a little
A better solution is to ask for a script of Methadone/Methadose. This is specifically used for H users to detox and step off with great success. You'll start taking methadone every 4-6 hours, then slowly going down the line of less potent narcotics until you're off completly. If you want to get off with success, ask for Methadone. Going from H to Oxycodone is far too large of a gap to do it w/o going back to H. Email me if you need more info.
University of the Sciences in Philadelphia (USP)Pharmacy Intern